# SDR UIEA2011062900350

- Difficulty date: June 29, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 STR 5L SKIN CRACKED. (SKIN REPAIR ACCOMPLISHED IAW RS-R53-11-37129, REV A)
